NEW Online Only Offers, save up to 50% – Sign in, shop now and earn cashback!
Schedule  1  product : 3867

Corenza

Para-C Cold and Flu 10 Effervescent Tablets

Contains active ingredients including Paracetamol and Phenylephrine

R 6349

Please sign in to your online account to order OTC medication

Medical aid prices may differ from the cash price displayed.

Any questions? Visit our OTC FAQ page for more information.

Add to favourites
Clicks - pharmacy collection
pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist
dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

Otc Product Info

Description:
Respiratory 1and2 Cough, Cold And Flu Corenza-C 500mg Eff Tablets 10

Detailed Description:
Scheduling status: s1.Proprietary name (and dosage form):Corenza Para-C effervescent (effervescent tablets).Composition: Each tablet contains: Paracetamol 650 mg, Phenylephrine HCI 10 mg, Vitamin C 250 mg. Sugar free.Pharmacological classification: A 5.8 Preparations for the common cold including nasal decongestants and antihistaminics.Pharmacological action:Corenza Para-C effervescent tablets have analgesic, antipyretic and decongestant actions.Indications: For relief of mild to moderate pain, fever, nasal sinus and Eustachian tube mural congestion associated with colds and influenza.Interactions: Reversal of the action of antihypertensive agents may occur and therefore special care is advisable in patients receiving antihypertensive therapy. Interaction with alpha- and beta-blocking drugs may be complex. Interactions possible with guanethidine, reserpine, tricyclic antidepressants, digoxin and alpha-methyldopa. Aluminium hydroxide mixture may increase the absorption rate of phenylephrine.Identification: Orange, mottled, round effervescent tablet. After effervescence: clear, orange solution with a citrus odour.Presentation: Tubes of 10 tablets.www.adcock.com.Each effervescent tablet contains:Phenylephrine HCI - 10mg.Paracetamol - 650mg.Vitmain C - 250mg.Sugar free.For the symptomatic treatment and relief of:Nasal congestion.Runny nose.Pain and fever.

Pack size:
10 Tablets

Quantity in pack:
10

Marketing description:
Respiratory system cough & cold decongestant, analgesic combinations.

Brand:
Corenza

See more See less

Usage instructions:
Dosage and directions for use: Adults and children over 12 years: one tablet dissolved in a glass of water 3 to 4 times a day.

See more See less

Ingredients:
Vitamin C 250mg, Phenylephrine Hcl 10mg, Paracetamol 650mg Effervescent Tablet

See more See less

Reviews

from 0 reviews Write a review